MathSciNet Relay Station
MathSciNet bibliographic data
MR2653118 34C11
Ademola, Timothy A.; Ogundiran, Michael O.; Arawomo, Peter O.; Adesina, Olufemi Adeyinka Boundedness results for a certain third order nonlinear differential equation. Appl. Math. Comput. 216 (2010), no. 10, 3044–3049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement